# SDR SWAA2021062882256

- Difficulty date: June 10, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727e-767 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AFT CARGO BILGE FLOOR SUPPORT Z CHANNEL @ S-25R FROM STA 727E TO 767 ; / [01] REMOVED CORROSION AT AFT CARGO BILGE FLOOR SUPPORT Z CHANNEL @ - 25R FROM STA 727E TO 767; [02] CERTIFIED REMOVAL CORROSION; [03] VERIFIED CORROSION REMOVAL; [04] PERFORMED UT THICKNESS INSP ON AFT CARGO REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THICKNESS NOTED 0.031' TOOL USED : OLYMPUS 27MG BC:172139; [05] THE AFT CARGO BILGE FLOOR SUPPORT 'Z' CHANNEL @ S-25 FROM STA 727E TO 767 HAS BEEN REPLACED ON W/O 2017439; 1000/0081; B/C TTG8Q005E7WF.; [06] VERIFIED STEP 5; [07] RII INSPECTED
